RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 121–130 (Mi fpm1840)  

On a class of quotient divisible Abelian groups with isomorphic endomorphism semigroups

O. V. Lyubimtsev

Lobachevski State University of Nizhni Novgorod

Abstract: Let $\Lambda$ be some class of Abelian groups. We say that a group $A\in\Lambda $ is determined by its endomorphism semigroup $E^\star(A)$ in $\Lambda $ if the isomorphism $E^\star(A)\cong E^\star(B)$, where $B\in\Lambda$, implies $A\cong B$. We describe split Abelian groups in the class $\mathcal{QD}_{\mathrm{cd}}$ of completely decomposable quotient divisible Abelian groups determined by their endomorphism semigroups in the class $\mathcal{QD}_{\mathrm{cd}}$.

Full text: PDF file (164 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: O. V. Lyubimtsev, “On a class of quotient divisible Abelian groups with isomorphic endomorphism semigroups”, Fundam. Prikl. Mat., 22:5 (2019), 121–130

Citation in format AMSBIB
\Bibitem{Lju19}
\by O.~V.~Lyubimtsev
\paper On a~class of quotient divisible Abelian groups with isomorphic endomorphism semigroups
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 121--130
\mathnet{http://mi.mathnet.ru/fpm1840}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1840
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:14
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020